# SDR FDEA201003200979

- Difficulty date: March 20, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 69648411
- Condition: Corroded
- Location: Bs 740 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- 740 BULKHEAD LOWER CHORD ANGLE IS CORRODED BETWEEN STRINGERS 28R AND 27R.  REMOVED DAMAGED ANGLE SUPPORT IAW SRM 51-30-2, FABRICATED ANGLE SUPPORT USING 7075-O .190 DIMS 10.7" X 12" IAW DWG 69-64841, HEAT TREATED TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A, AND INSTALLED REPAIR PART IAW SRM 51-30-2.
